# SDR DHLA2008745601

- Difficulty date: October 10, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT AT BS 680 S-28L WITH IMPROPER SPLICE.  REPLACED FUSELAGE STRINGER SECTION AT BS 683 TO BS 720+4 S-28L AND REPLACED SPLICE SECTION FROM BS 673.5 TO BS 688 DUE TO IMPROPER SPLICE IAW SRM 51-10-1 PARA 7A AND IAW SRM 51-30-2 PARA 4B AND PARA 7D.
